# SDR VTZA96248

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Transducer
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6446 - DURING TAKEOFF, RETURNED TO IAD DUE TO LEFT ENGINE DID NOT MAKE POWER.  AIRCRAFT RETURNED TO GATE AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI 09096 ON SRL COMPUTER.  MAINTENANCE CLEARED DMI 09096, BY REPLACING LEFT DELTA P/P TRANSDUCER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
